# SDR AALA202007279038

- Difficulty date: July 25, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 26,284 hours, 10,404 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC110000
- Part serial: 56586
- Condition: False Activation
- Location: Aft Cargo
- Part time: 26,284 hours, 10,404 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

AIRCRAFT GROUNDED - ECAM-SMOKE, AFT CARGO SMOKE, APPEARED AFTER LANDING, CLEARED BEFORE WE COULD ACCOMPLISH ECAM, RE-APPEARED ON RAMP, ECAM ACCOMPLISHED AND AGENT DISCHARGED.  PER TSM 26-16-00-810-805-A, REMOVED AND REPLACED FIRE EXTINGUISHER BOTTLE (AALA202007269001) PER AMM 26-23-41.  REPLACED AFT CARGO SMOKE DETECTORS (6): 5WH (AALA202007279034), 6WH (AALA202007279035), 7WH (AALA202007279036), 8WH (AALA202007279037), 9WH (AALA202007279038), 10WH (AALA202007279039) PER AMM 26-16-15, OPERATIONAL CHECK GOOD, NO FURTHER DEFECTS NOTED AT THIS TIME, OKAY FOR SERVICE.
